# SDR SWIA201127127

- Difficulty date: August 8, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 28,420 hours, 40,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD DIFFICULT TO OPEN.  (FLT 5425)  ADJUSTED MAIN CABIN DOOR ECCENTRIC BOLT AND BACKSTOPS.
